# SDR REXA2019040960417

- Difficulty date: April 6, 2019
- Submitted: April 9, 2019
- Operation: Air carrier
- Aircraft: N538CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15157
- Aircraft time: 27,575 hours, 18,328 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH670320754
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON INTERCOSTAL 2 LBL / 2 RBL AND 6 RBL BTW FS 364-349. AT E/E COMPARTMENT
SUMMARY: INTERCOSTAL 2 LBL / 2 RBL AND 6 RBL BTW FS 364-349 WERE REPLACED PER CRJ-900 SRM 51-42-06-001-001-A01.
